# SDR CALA0001705

- Difficulty date: November 9, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- Aircraft time: 47,833 hours, 37,169 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN DOOR STOP PAD FITTING ATTACH POINT SKIN GOUGED AT AFT LOWER LOCATION.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5230-01540.
